I have been taking prozac to help wiht panic attacks for a month, 20mg. I think I was starting to feel a little better then my doctor wanted to up my dose to 40mg. well, today was my first day taking 40 and I feel like I had a set back. Felt anxious pretty much all day, is this my body just adjusting to the new dose? I would love to hear any stories about you guys and changing doses of your meds, thanks!
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...